Translator Disclaimer
July/August 2012 $H^\infty$-Calculus for cylindrical boundary value problems
Tobias Nau, Jürgen Saal
Adv. Differential Equations 17(7/8): 767-800 (July/August 2012).

Abstract

In this note an ${\mathcal{R}}$-bounded ${\mathcal{H}}^\infty$-calculus for linear operators associated to cylindrical boundary value problems is proved. The obtained results are based on an abstract result on operator-valued functional calculus by N. Kalton and L. Weis; cf. [28]. Cylindrical in this context means that both domain and differential operator possess a certain cylindrical structure. In comparison to standard methods (e.g. localization procedures), our approach appears less technical and provides short proofs. Besides, we are even able to deal with some classes of equations on rough domains. For instance, we can extend the well-known (and in general sharp) range for $p$ such that the (weak) Dirichlet Laplacian admits an ${\mathcal{H}}^\infty$-calculus on $L^p(\Omega)$, from $(3+\varepsilon)'<p<3+\varepsilon$ to $(4+\varepsilon)'<p<4+\varepsilon$ for three-dimensional bounded or unbounded Lipschitz cylinders $\Omega$. Our approach even admits mixed Dirichlet Neumann boundary conditions in this situation.

Citation

Download Citation

Tobias Nau. Jürgen Saal. "$H^\infty$-Calculus for cylindrical boundary value problems." Adv. Differential Equations 17 (7/8) 767 - 800, July/August 2012.

Information

Published: July/August 2012
First available in Project Euclid: 17 December 2012

zbMATH: 1277.47021
MathSciNet: MR2963804

Subjects:
Primary: 35J40, 35K35, 35K52

Rights: Copyright © 2012 Khayyam Publishing, Inc.

JOURNAL ARTICLE
34 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.17 • No. 7/8 • July/August 2012
Back to Top